# SDR MWEA97238

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HORIZ STAB LOWER STRINGER NR 5 CRACKED, AT STA XHS-15.  MAINTENANCE REPAIRED THE CRACK IAW SRM 55-02 FIG 16.
